# SDR DHL9872603D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Nr 8 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 8 FLAP TRACK  FAIRING 10 FROM FWD EDGE INTERM REPAIR.  CUT OUT DAMAGED SECTION.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2 FILLER 2 BY 1.5, DOUBLER 6 BY 6.  N/R 2513.
